# SDR USAA2010022490443

- Difficulty date: February 21, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-211
- Aircraft serial: 3881
- Aircraft time: 3,466 hours, 1,016 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0141
- Condition: Low Pressure
- Location: R4 Door
- Part time: 3,466 hours, 1,016 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 27 - MCO-PHX - EMERGENCY EGRESS SYSTEM - CIDS PANEL SHOWS CHECK DOOR PRESSURE R4.  SERVICED 4R DOOR ASSIST BOTTLE IAW 52-22-00.
